# SDR AALA202310304551

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A320*
- Aircraft serial: 6181
- Aircraft time: 29,969 hours, 12,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M20857
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER/CREW DOOR L4 EMERGENCY ESCAPE SLIDE CONTACTS FUSELAGE WHEN OPENED. REMOVED AND REPLACED L4 DOOR SLIDE.
